Scattering in PT-symmetric quantum mechanics

Francesco Cannata, Jean-Pierre Dedonder, Alberto Ventura

Research output: Contribution to journalArticle

93 Citations (Scopus)


A general formalism is worked out for the description of one-dimensional scattering in non-hermitian quantum mechanics and constraints on transmission and reflection coefficients are derived in the cases of P, T or PT invariance of the Hamiltonian. Applications to some solvable PT-symmetric potentials are shown in detail. Our main original results concern the association of reflectionless potentials with asymptotic exact PT symmetry and the peculiarities of separable kernels of non-local potentials in connection with Hermiticity, T invariance and PT invariance. © 2006 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)397 - 433
Number of pages37
JournalAnnals of Physics
Issue number2
Publication statusPublished - Feb 2007
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this

Cannata, F., Dedonder, J-P., & Ventura, A. (2007). Scattering in PT-symmetric quantum mechanics. Annals of Physics, 322(2), 397 - 433.